Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Dilantin

Hi everyone my grandson is on dilantin close to two years now and his tooth seems to be getting very yellow and some areas around the gum line is black. Has anyone experience this condition while taking this medication or any other side effect,your answers will be greatly appreciated.

Answer Question
 
foreverhumble

Asked by foreverhumble at 1:30 PM on Jan. 22, 2011 in Kids' Health

Level 2 (9 Credits)
Answers (3)
  • I dont have a child on that medication. I would definitely speak to the pediatrician and dentist because being a child with possibly rotting and or stained teeth can be devastating especially if it could have been prevented with proper care.
    Anonymous

    Answer by Anonymous at 1:36 PM on Jan. 22, 2011

  • I can effect your teeth and gums. i took it growing up and lost alot of my teeth because of it. Always had cavities, no matter how well I took care of them. Maybe talk to the ped. and see if they can do anything about it.
    Anonymous

    Answer by Anonymous at 2:04 PM on Jan. 22, 2011

  • He should be seeing a dentist every 6 months. It is horrible on the teeth & gums. It can also cause kidney damage & infertility. My ex had all these problems because his dr never adjusted his dose down once his seizures were under control.
    motherofhope98

    Answer by motherofhope98 at 6:10 AM on Jan. 25, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN